Please wait...


{{var product.name}}
Continue shopping View cart & checkout
Continue shopping
View cart & checkout
Share on Google+

Panadol Period Pain Tablets - 14

Panadol Period Pain Tablets

Double click on above image to view full picture

Zoom Out
Zoom In

  • Panadol Period Pain Tablets
Panadol Period Pain Tablets - 14
14 Tablets
£3.49
Relief of period pain, backache, migraine, headache, rheumatic pain and toothache
Suitable for 12 years and older
See full details below
OR
Description

Details

Panadol Period Pain contains 500mg Paracetamol and Caffeine 65 mg.

Panadol Period Pain tablets are faster absorbed than standard paracetamol and caffeine tablets and are used for the relief of period pain, backache, migraine, headache, rheumatic pain and toothache. They also relieve sore throat and the fever, aches and pains of cold and flu

Knowledge
Paracetamol works as an analgesic (pain killer) and antipyretic (reduces temperature). In addition, your medicine contains caffeine, which increases the pain-relieving effect of the product.
Instructions

Please read the leaflet enclosed in the product carefully before use

Adults (including the elderly), and children aged 16 years and over: Two tablets up to four times daily.

The dose should not be repeated more frequently than every 4 hours. Do not exceed 8 tablets in 24 hours.

Children aged 12-15 years: One tablet up to four times daily.

The dose should not be repeated more frequently than every 4 hours. Do not exceed 4 tablets in 24 hours.

Warnings

Please read the leaflet enclosed in the product carefully before use

Age Restrictions

Suitable for 12 years and older

Do Not Use

If you are allergic to any of the ingredients in this medicine

Any other medicine containing paracetamol along side this medicine

Consult Your Doctor Or Pharmacist Before Use

If you are pregnant or breastfeeding

Excessive intake of caffeine (e.g. coffee, tea and some canned drinks) should be avoided while taking this product

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN

Ingredients

Active Ingredients: Paracetamol 500mg and Caffeine 65 mg
Other ingredients: Starch pregelatinised, Povidone k-25, Calcium carbonate, Crospovidone, Alginic acid, Magnesium stearate, Sodium methyl (E 219), Sodium ethyl (E 215) and Sodium propyl (E 217) parahydroxybenzoates. Titanium dioxide (E 171), Hypromellose, Macrogol, Polysorbate 80, Carnauba wax

Web Design by CurrantWeb